# SDR SWAA2022020157964

- Difficulty date: September 19, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 33,945 hours, 19,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bracket
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR PANEL 844DZ FWD AND AFT MOUNT BRACKETS CRACKED / REMOVED AND REPLACED 2EA BRACKETS ON PANEL 844D2 REV DRW #411A2119 REV- AND SRM 51-40-02-0G-0 RESTORED FINISH A22451 A22452
